Couldn't find what you looking for?

TRY OUR SEARCH!

Idk how all this works with the whole posting a discussion, but I am currently taking Zoloft, and all you guys are scaring me. Okay, so this is my story, I have been on Zoloft for about a year and a half since I got diagnosed with anxiety. I am on 50 mg as needed with my adderall. I tried Lexapro first, but that made me extremely sick and so my Dr. had me switch to Zoloft. My adderall gives me panic attacks and when my panic attacks mix with my heart problems, I get seizures. I have to take adderall for my A.D.D which I've been diagnosed with since I was seven. And trust me I have tried nearly every med there is out there for adderall throughout the last 16 years. Anyways, Zoloft is my preventative med for panic attacks, and Xanax to stop my panic attacks in their tracks. Needless to say, Zoloft has jacked up my life. Never had depression till I started it, have NO sex drive whatsoever anymore, and I've become like bipolar. Worst side effects ever!! I am now looking to change to Wellbutrin so I can get my libido back. I NEED it back. Lately I will go weeks without sex. My bf is loving and understanding, but it hurts to see and know I'm not pleasing him. I have gone a week without my Zoloft with NO problem before, but now I want to be done with it for good and switch. I can't just not take it because seizures totally suck and so does anxiety. I really don't want these side effects, and feel like from past experience that I might be able to go cold turkey and just switch to a different one, but I need wise advice from those who know and experience similar problems to what I am going through. I can't handle all these side effects, and afraid of withdrawals! PLEASE HELP!! -RxSarahPill

Loading...

OMG!   When you said you had not been depressed UNTIL you started Zoloft I almost spit my coffee out.  The exact same thing happened to me.  I had never known depression until I was given an anti-depressant to combat IBS.   How odd is it that it can give people depression and be a treatment for depression.  Anyway, you have some issues going on besides just stopping Zoloft so I think you should talk to your Dr.   He will surely at least tell you that cold turkey is a bad idea.      

Reply

Loading...